Mark Agranovsky
Mark Agranovsky
Verified email at math.biu.ac.il
Title
Cited by
Cited by
Year
Injectivity sets for the Radon transform over circles and complete systems of radial functions
ML Agranovsky, ET Quinto
Journal of Functional Analysis 139 (2), 383-414, 1996
2091996
Uniqueness of reconstruction and an inversion procedure for thermoacoustic and photoacoustic tomography with variable sound speed
M Agranovsky, P Kuchment
Inverse Problems 23 (5), 2089, 2007
1452007
On reconstruction formulas and algorithms for the thermoacoustic tomography
M Agranovsky, P Kuchment, L Kunyansky
Photoacoustic imaging and spectroscopy, 89-102, 2017
114*2017
Approximation by spherical waves in L p-spaces
M Agranovsky, C Berenstein, P Kuchment
The Journal of Geometric Analysis 6 (3), 365-383, 1996
901996
Range descriptions for the spherical mean Radon transform
M Agranovsky, P Kuchment, ET Quinto
Journal of Functional Analysis 248 (2), 344-386, 2007
872007
Morera theorem for holomorphic Hp spaces in the Heisenberg group.
C Berenstein, M Agranovsky
Journal für die reine und angewandte Mathematik (Crelles Journal) 1993 (443 …, 1993
501993
Conical uniqueness sets for the spherical Radon transform
ML Agranovsky, VV Volchkov, LA Zalcman
Bulletin of the London Mathematical Society 31 (2), 231-236, 1999
471999
Injectivity of the Pompeiu transform in the Heisenberg group
M Agranovsky, C Berenstein, DC Chang, D Pascuas
Journal d’Analyse Mathématique 63 (1), 131-173, 1994
411994
Propagation of boundary CR foliations and Morera type theorems for manifolds with attached analytic discs
ML Agranovsky
Advances in Mathematics 211 (1), 284-326, 2007
362007
Geometry of stationary sets for the wave equation in ℝn: The case of finitely supported initial data
ML Agranovsky, ET Quinto
Duke Mathematical Journal 107 (1), 57-84, 2001
342001
Range conditions for a spherical mean transform
M Agranovsky, D Finch, P Kuchment
arXiv preprint arXiv:0902.4272, 2009
312009
Analyticity on circles for rational and real-analytic functions of two real variables
ML Agranovsky, J Globevnik
Journal d’Analyse Mathématique 91 (1), 31-65, 2003
292003
Analog of a theorem of forelli for boundary values of holomorphic functions on the unit ball of ℂn
ML Agranovsky
Journal d'Analyse Mathematique 113 (1), 293, 2011
262011
A Morera type theorem for L 2 functions in the Heisenberg group
M Agranovsky, C Berenstein, DC Chang, D Pascuas
Journal d’Analyse Mathématique 57 (1), 282-296, 1991
201991
L p -Integrability, Supports of Fourier Transforms and Uniqueness for Convolution Equations
ML Agranovsky, EK Narayanan
Journal of Fourier Analysis and Applications 10 (3), 315-324, 2004
192004
Quadratic divisors of harmonic polynomials inRn
ML Agranovsky, Y Krasnov
Journal D’Analyse Mathematique 82 (1), 379-395, 2000
182000
On a problem of injectivity for the Radon transform on a paraboloid
M Agranovsky
Contemporary Mathematics 251, 1-14, 2000
162000
Injectivity sets for spherical means on the Heisenberg group
ML Agranovsky, R Rawat
Journal of Fourier Analysis and Applications 5 (4), 363-372, 1999
161999
Fourier transform on SL2 (R) and Morera type theorems
ML Agranovsky
Soviet Math. Dokl 19, 1522-1525, 1978
151978
Characterization of polyanalytic functions by meromorphic extensions from chains of circles
ML Agranovsky
Journal d'Analyse Mathématique 113 (1), 305-329, 2011
142011
The system can't perform the operation now. Try again later.
Articles 1–20